diabetes-icon

Feet burning

Lot of feet burning. Is it for diabetes Nero pathy? Am I taking right medicine? How can I stop sugar medicine? Is it required for me?
views-icons 31 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Feet burning

doctor profile image
Dr. Amarpreet Singh Riar Delhi | General Practitioner
Answered
Yes it is neuropathy.
The treatment of Diabetes is not that simple. There are many classes of Diabetic Drugs. It depends on extent of Diabetes and complications to decide medicine for the Diabetic person.

Dosages are also decided upon depending on your acute and chronic sugar levels, fasting sugar levels, post prandial sugar levels, urine sugar levels , urine MICROALBUMIN levels, urea and creatinine levels.

So , a complete Diabetic profile needs to be done to reach for the best drugs and proper dosages.


Here is the list of Tests, please get them done and follow up with me.I will do the best and give you a proper treatment.



1. HBA1C.



2. SUGAR - Fasting and PP.



3. Urine - Routine and MICROSCOPY.



4. Urine MICROALBUMIN.



5. Urea and Creatinine.

6. Lipid Profile.

Follow up with the reports . I will set up a wonderful treatment plan to control your sugar levels.

Additionally I will also make a customised Dietary plan for you to take care of your Sugar levels naturally.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Yes it is a sign of peripheral diabetic neuropathy so ensure proper sugar control. Right now medication requirement depends upon your sugar levels and we can change or modify the treatment but for an old diabetic with neuropathy symptoms it is very difficult to stop medicines. Insulin can replace the oral medication in some instances. For feet burning sensation, consult your doctor and take Nortryptomer-P at night. Please take advice from your doctor before taking this medicine.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO